# SDR SWAA2021071523788

- Difficulty date: September 25, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 47,447 hours, 28,668 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER LOWER COUNTER BALANCE WEIGHT HAS CORROSION. / E63743-BRANTLEY; RUSSELL - 10/05/2020 10:30 COMPLETE: REMOVED AND REPLACED RUDDER BALANCE ARM WEIGHT PER REF CMM55-40-09/SRM51-60-07
